Journal of Geometric Analysis

, Volume 21, Issue 4, pp 1036–1043

Geometric Brascamp–Lieb Has the Optimal Best Constant

Article

Abstract

We study the optimal best constant for the Brascamp–Lieb inequality and show that it is furnished exactly by the geometric Brascamp–Lieb inequality.

Keywords

Brascamp–Lieb inequality Optimal best constant Minimax 

Mathematics Subject Classification (2000)

44A35 49Q20 42B99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Mathematica Josephina, Inc. 2010

Authors and Affiliations

  1. 1.Science InstituteUniversity of IcelandReykjavikIceland

Personalised recommendations